# SDR SWIA200515449

- Difficulty date: August 18, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 27,335 hours, 37,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE "EMERGENCY FLOOR LIGHT" INOP 1ST RED LIGHT.  REPLACED BULB IN 1ST RED EMERGENCY FLOOR LIGHT.  OPERATIONAL CHECK GOOD.
